# SDR A6WA201644354

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 38,595 hours, 36,494 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R53611171
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LANDING AT FS 621 IS CRACKED AND HAS BARE METAL SPOTS BETWEEN LBL27 AND THE L/H FLOOR SILL IN THE CARGO BAY.    REPLACED ANGLE, SLPICE STRAP ON LT FLOOR SILL BETWEEN LBL27 IN THE CARGO BAY IAW REO 601R-53-61-117REV C.
